Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on semi-groups in a locally compact group


Author: Anatole Beck
Journal: Proc. Amer. Math. Soc. 11 (1960), 992-993
MSC: Primary 22.00
MathSciNet review: 0120307
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0120307-X
PII: S 0002-9939(1960)0120307-X
Article copyright: © Copyright 1960 American Mathematical Society